# SDR SWAA2022032275585

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H Z ANGLE BETWEEN STA 500A AND 500D ABOVE STR 25 R AREA; WL 156.4 TOP SKIN SURFACE HAS 5 EA AREAS OF CORROSION AS MARKED. REMOVED CORROSION ON RIGHT HAND Z-ANGLE STA 500A TO 500D UPPER SURFACE 5 EACH AREAS; USEING 10X MAG NO FURTHER CORROSION FOUND IAW B737 SRM 51-10-02-0G-0; STEP 15; ORIGINAL THICKNESS .040; LOSS OF .003; AT DEEPEST BLEND REMAINING .037 WITHIN LIMITS IAW B737 SRM 53-00-53-1A-2 FIG 103; PG 9 DETIAL A-A USING AAR REMOVED INTERCOSTAL FROM BS 310 TO 328 LBL 45' IAW SRM 51-40-02.  NEW INTERCOSTAL P/N PRIMER 141A5410-12 IAW DWG 141A5400 REV - LOCATED AND 4 DRILLED NEW PART AT BS 312 TO 328 LBL 45' IAW DWG 141A5400 REV - AND SRM 51-40-05-0G-0. APPLIE CIC AREA REWORK IAW AMM 51-21-91-620-802.
